# SDR AU990921

- Difficulty date: August 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Univar 1083
- Engine: Frnkln 6A4165B3
- Propeller: Mcauly 1A170FFA
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Condition: Out Of Limits
- Location: Engine
- Component: 6A4165B3
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PISTON TO CYLINDER CLEARANCE OUT OF LIMITS.  SUBMITTER SUSPECTED PISTON WAS A MADE TO ORDER ITEM.
